# SDR 2010FA0001033

- Difficulty date: September 20, 2010
- Submitted: September 20, 2010
- Operation: General aviation
- Aircraft: N508JL
- Make and model: Airbus A320-232
- Aircraft serial: 1257
- Aircraft time: 28,331 hours, 11,221 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347709000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BULK CARGO COMPARTMENT FLOOR SUPPORT PROFILE (SEALING ASSY) FR 63 STR 38RT TO STR 38LT.  NO CORROSION REMOVAL LIMITS AVAILABLE IN SRM.  SEALING ASSY IS LISTED AS PRIMARY STRUCTURE. R & R SEALING ASSY IAW SRM 51-42-11.
